AVANOS MEDICAL INC. BALLARD CLOSED SUCTION SYSTEM, ADULTS,12 F, DSE; VAP CLOSED SUCTION CATHETERS & ACCESSORIES
Back to Search Results |
| Model Number |
2160-5 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical received a single report that referenced six different incidences, which were associated with separate units, involving six different events.This is the fourth of six reports.Refer to 8030647-2023-00067 for the first event.Refer to 8030647-2023-00068 for the second event.Refer to 8030647-2023-00069 for the third event.Refer to 8030647-2023-00071 for the fifth event.Refer to 8030647-2023-00072 for the sixth event.It was reported the closed suction system did not suction when applied, suction checked not the cause.Device was replaced with a further closed suction system same issue, resorted to open suction systems and no issues.Blockage noted in closed system, "appears to look fine and button pressing is as if suction should work but it was not sucking when applied.No visible signs of any blockage." there was no reported injury.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 07-apr-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.Device not returned.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30143008, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 05-jun-2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.